# SDR CA040105004

- Difficulty date: December 16, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 421A
- Aircraft time: 5,055 hours
- Engine: Cont GTSIO520D
- Propeller: Mcauly 3AF34C92
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 519400113
- Condition: Cracked
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT MAIN LANDING GEAR COLLAPSED UPON TOUCH-DOWN WITH ALL 3 GREEN LIGHTS ON.  FOUND DOWN LOCK ARM  BROKEN AWAY FROM LUG ON TOP END OF STRUT. LOCK ARM NORMALLY HOLDS SIDE BRACE IN PLACE AND ACTUATES DOWN SWITCH. REPLACED COMPLETE MAIN LANDING GEAR ASSEMBLY AND RETRACT MECHANISM WITH SERVICEABLE COMPONENTS.
